Parkinson's and skin cancer!


#1

Hi all,

This is my first time on here and I would like to 'pick some brains' on behalf of my Husband aged 72 who has both Parkinson's and skin cancer . He was diagnosed approximately 7 years ago and put on Ropinirole with it being increased up to 20m over 5 years then Sinamet ( not sure of the spelling ) was introduced of which he took for 18 months but during this time he developed skin cancer and had quite a few operations that took quite a while to heal. The plan was to reduce the Ropinirole completely and just be on Sinamet but when he did this he was ill for five weeks until he went back on Ropinirole -  then we read the ' Do Not Take ' on the sinamet leaflet - sorry to say I always read the side effects and leave it at that but it was quite a shock to read that you shouldn't take it if you have skin cancer or having operations. His Parkinson Nurse recommended another drug but when we checked that one out it was the same and it seems he cant take any of the drugs with Dopamine in so is stuck with Ropinirole . He is struggling along the best he can but has so many side effects and almost sleeps around the clock with short bursts of a couple of hours at a time and now the hallucination are worse than ever .


Does anyone out there have both Parkinson's & skin cancer and if so what drugs are you taking ?


Thanks to anyone who can help.

Rita

 

 

        


#2

Hi

Maybe worth phoning the helpline, number at top of this page, they are very supportive.

S